User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
On the Solvability of the Peak Value Problem for Bandlimited Signals With Applications 
Journal title:
IEEE Transactions on Signal Processing 
Year:
2021 
Journal volume:
69 
Year / month:
2021-01 
Month:
Jan 
Pages contribution:
103-118 
Language:
en 
Fulltext / DOI:
Publisher:
IEEE 
Publisher address:
Piscataway, NJ 
Print-ISSN:
1053-587X 
E-ISSN:
1941-0476 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
02.02.2021